Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Off-balance feeling, nausea, light headed feeling. Diagnosed as sinus, taking antibiotics, no results. Suggestions?

I have had this off-balance feeling for three months, started with nausea for a week, then just left this light headed feeling as if I'm walking on a boat. some days are worse than others, but the feeling is always there. I've been to the ENT, said I had an acute sinus issue, gave me a five day course of antibiotics, but that didn't help.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
SINUSES ARE MOSTLY ALLERGIC ANTIBIOTICS DONOT WORK IN SINUSITIS AS MANY ANTIBIOTICS ENTER SINUSES
TAKE METROGYL 200 MG FOR 7 DAYS IT CLEARS THE SINUSES VERY FAST
TAKE MONTAIR FX (MONTELUCAST AND FEXOFENADINE ) BD FOR 15 DAYS TO 21 DAYS
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
PUT SEA WATER 2 DROPS AT NIGHT EACH NOSE
SYP PIRITON 1/2 TSF NIGHT
ADD ANTACID
DICLO AS ANALGESIC SOS
CAN CONTINUE 3 WK
BUT GET YOUR ALLERGIES DETECTED AND TRETED BY CONSULTING ALLERGEOLOGIST
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor